MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. ANNULOFLEX MITRAL ANNULOPLASTY RING
Model Number AF-836
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is attempting to obtain additional information about this event.When further information is received, appropriate investigative actions will be taken.Device disposition not presently known.
 
Event or Problem Description
The manufacturer was notified via patient tracking that an annuloflex ring, af-836, was implanted and explanted on the same day.The device was replaced with a smaller annuloflex ring, af-834.No other information was provided.
 
Additional Manufacturer Narrative
The manufacturer was unable to obtain additional information about this event.Based on the event information provided, the device was explanted intraoperatively, and replaced with the same device in a different size.As such, it can reasonably be concluded that the event was attributable to mis-sizing, and no further investigation is warranted at this time.Device not available, unable to followup.

Brand Name
ANNULOFLEX MITRAL ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key7307219
Report Number3005687633-2018-00119
Device Sequence Number1343142
Product Code KRH
UDI-Device Identifier08022057013651
UDI-Public(01)08022057013651(240)AF-836(17)211122
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K023185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/22/2021
Device Model NumberAF-836
Device Catalogue NumberAF-836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer04/10/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR